# SDR R61A2021081000635

- Difficulty date: July 14, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 44,882 hours, 28,027 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17003387003
- Condition: Dented
- Location: Frm 11 S16-17l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND REF DMI# R547581/1 TRACKING # 799 DENT ON FR 10 BTWN STR 17-18. REPLACED SKIN PN 170-03387-003 IAW ETD 2021-170-024400 REV A SEE AAR NRC#'S 4500934-1000-0010 AND 4500934-1000-0007 FOR WORK PERFORMED. AC WAS RTS.
